# SDR YYFA20140812001

- Difficulty date: August 12, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 45,305 hours, 31,336 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA SYS HAS TOO MUCH FEEDBACK.  UNABLE TO DUPLICATE FAULT AT THIS TIME, OPERATIONS CHECKED NORMAL.
